On the solvability of linear partial differential equations in spaces of hyperfunctions

Paulo D. Cordaro Instituto de Matemática e Estatistica, Universidade de São Paulo Jean-Marie Trépreau Institut de Mathématiques, Université Paris VI

TBD mathscidoc:1701.332883

Arkiv for Matematik, 36, (1), 41-71, 1997.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 438 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{paulo1997on,
  title={On the solvability of linear partial differential equations in spaces of hyperfunctions},
  author={Paulo D. Cordaro, and Jean-Marie Trépreau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203551912924692},
  booktitle={Arkiv for Matematik},
  volume={36},
  number={1},
  pages={41-71},
  year={1997},
}
Paulo D. Cordaro, and Jean-Marie Trépreau. On the solvability of linear partial differential equations in spaces of hyperfunctions. 1997. Vol. 36. In Arkiv for Matematik. pp.41-71. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203551912924692.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved